liu.seSearch for publications in DiVA
Endre søk
Link to record
Permanent link

Direct link
BETA
von Rosen, Dietrich
Publikasjoner (10 av 50) Visa alla publikasjoner
Imori, S. & von Rosen, D. (2019). On the mean and dispersion of the Moore-Penrose generalized inverse of a Wishart matrix. Linköping: Linköping University Electronic Press
Åpne denne publikasjonen i ny fane eller vindu >>On the mean and dispersion of the Moore-Penrose generalized inverse of a Wishart matrix
2019 (engelsk)Rapport (Annet vitenskapelig)
Abstract [en]

The Moore-Penrose inverse of a singular Wishart matrix is studied. When the scale matrix equals the identity matrix the mean and dispersion matrices of the Moore-Penrose inverse are known. When the scale matrix has an arbitrary structure no exact results are available. We complement the existing literature by deriving upper and lower bounds for the expectation and an upper bound for the dispersion of the Moore-Penrose inverse. The results show that the bounds become large when the number of rows (columns) of the Wishart  matrix are close to the degrees of freedom of the distribution.

sted, utgiver, år, opplag, sider
Linköping: Linköping University Electronic Press, 2019. s. 12
Serie
LiTH-MAT-R, ISSN 0348-2960 ; 2019:11
Emneord
Expectation and dispersion matrix, Moore-Penrose inverse, Wishart matrix
HSV kategori
Identifikatorer
urn:nbn:se:liu:diva-161722 (URN)LiTH-MAT-R-2019/11-SE (ISRN)
Tilgjengelig fra: 2019-11-07 Laget: 2019-11-07 Sist oppdatert: 2019-11-07bibliografisk kontrollert
von Rosen, T. & von Rosen, D. (2018). Bilinear regression with random effects and reduced rank restrictions. Linköping: Linköping University Electronic Press
Åpne denne publikasjonen i ny fane eller vindu >>Bilinear regression with random effects and reduced rank restrictions
2018 (engelsk)Rapport (Annet vitenskapelig)
Abstract [en]

Bilinear models with three types of effects are considered: fixed effects, random effects and latent variable effects. Explicit estimators are proposed.

sted, utgiver, år, opplag, sider
Linköping: Linköping University Electronic Press, 2018. s. 8
Serie
LiTH-MAT-R, ISSN 0348-2960 ; 2018:8
Emneord
Fixed effects, Growth curve model, likelihood based estimates, random effects, rank restrictions
HSV kategori
Identifikatorer
urn:nbn:se:liu:diva-149597 (URN)LiTH-MAT-R--2018/08--SE (ISRN)
Tilgjengelig fra: 2018-07-09 Laget: 2018-07-09 Sist oppdatert: 2018-07-16bibliografisk kontrollert
von Rosen, T. & von Rosen, D. (2018). Bilinear regression with rank restrictions on the mean and the dispersion matrix. Linköping: Linköping University Electronic Press
Åpne denne publikasjonen i ny fane eller vindu >>Bilinear regression with rank restrictions on the mean and the dispersion matrix
2018 (engelsk)Rapport (Annet vitenskapelig)
Abstract [en]

A bilinear regression model with rank restrictions imposed on the mean-parameter matrix and on the dispersion matrix is studied. Maximum likelihood inspired estimates are derived. The approach generalizes classical reduced rank regression analysis and principal component analysis. It is shown via a simulation study and a real example that even for small dimensions the method works as well as reduced rank regression analysis whereas the approach in this article also can be used when the dimension is large.

sted, utgiver, år, opplag, sider
Linköping: Linköping University Electronic Press, 2018. s. 19
Serie
LiTH-MAT-R, ISSN 0348-2960 ; 2018:10
Emneord
Growth curve model, likelihood based estimates, rank restrictions, singular dispersion matrix.
HSV kategori
Identifikatorer
urn:nbn:se:liu:diva-150158 (URN)LiTH-MAT-R--2018/10--SE (ISRN)
Tilgjengelig fra: 2018-08-14 Laget: 2018-08-14 Sist oppdatert: 2018-08-14bibliografisk kontrollert
Gauraha, N. & von Rosen, D. (2018). Conditional Independence Models which are Totally Ordered. Linköping: Linköping University Electronic Press
Åpne denne publikasjonen i ny fane eller vindu >>Conditional Independence Models which are Totally Ordered
2018 (engelsk)Rapport (Annet vitenskapelig)
Abstract [en]

The totally ordered conditional independence (TOCI) model N(K) is defined to be the set of all normal distributions on RI such that for each adjacent pair (Ki, Ki+1)  K, the components of a multivariate normal vector x  RI, indexed by the set difference { Ki+1 \ Ki } are mutually conditionally independent given the variables indexed by Ki. Here K = {K1  …  Kq } is a totally ordered set of subsets of a finite index set I. It is shown that TOCI models constitute a proper subset of lattice conditional independence (LCI) models. It follows that like LCI models, for the TOCI models the likelihood function and parameter space can be factored into the products of conditional likelihood functions and disjoint parameter spaces, respectively, where each conditional likelihood function corresponds to an ordinary multivariate normal regression model. 

sted, utgiver, år, opplag, sider
Linköping: Linköping University Electronic Press, 2018. s. 15
Serie
LiTH-MAT-R, ISSN 0348-2960 ; 2018:9
HSV kategori
Identifikatorer
urn:nbn:se:liu:diva-150009 (URN)LiTH-MAT-R--2018/09--SE (ISRN)
Tilgjengelig fra: 2018-08-08 Laget: 2018-08-08 Sist oppdatert: 2018-10-08bibliografisk kontrollert
Pielaszkiewicz, J., von Rosen, D. & Singull, M. (2018). On n/p-Asymptotic Distribution of Vector of Weighted Traces of Powers of Wishart Matrices. The Electronic Journal of Linear Algebra, 33, 24-40
Åpne denne publikasjonen i ny fane eller vindu >>On n/p-Asymptotic Distribution of Vector of Weighted Traces of Powers of Wishart Matrices
2018 (engelsk)Inngår i: The Electronic Journal of Linear Algebra, ISSN 1537-9582, E-ISSN 1081-3810, Vol. 33, s. 24-40Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

The joint distribution of standardized traces of $\frac{1}{n}XX'$ and of $\Big(\frac{1}{n}XX'\Big)^2$, where the matrix $X:p\times n$ follows a matrix normal distribution is proved asymptotically to be multivariate normal under condition $\frac{{n}}{p}\overset{n,p\rightarrow\infty}{\rightarrow}c>0$. Proof relies on calculations of asymptotic moments and cumulants obtained using a recursive formula derived in Pielaszkiewicz et al. (2015). The covariance matrix of the underlying vector is explicitely given as a function of $n$ and $p$.

sted, utgiver, år, opplag, sider
Pensacola, FL, United States: International Linear Algebra Society, 2018
Emneord
Wishart matrix, multivariate normal distribution, spectral distribution, spectral moments, covariance matrix
HSV kategori
Identifikatorer
urn:nbn:se:liu:diva-152113 (URN)10.13001/1081-3810.3732 (DOI)
Tilgjengelig fra: 2018-10-17 Laget: 2018-10-17 Sist oppdatert: 2019-08-05bibliografisk kontrollert
Ngaruye, I., von Rosen, D. & Ohlson, M. (2018). Small area estimation with missing data using a multivariate linear random effects model. Japanese Journal of Statistics and Data Science
Åpne denne publikasjonen i ny fane eller vindu >>Small area estimation with missing data using a multivariate linear random effects model
2018 (engelsk)Inngår i: Japanese Journal of Statistics and Data Science, ISSN 2520-8756Artikkel i tidsskrift (Fagfellevurdert) Accepted
Abstract [en]

In this article small area estimation with multivariate data that follow a monotonic missing sample pattern is addressed. Random effects growth curve models with covariates are formulated. A likelihood based approach is proposed for estimation of the unknown parameters. Moreover, the prediction of random effects and predicted small area means are also discussed.

sted, utgiver, år, opplag, sider
Springer-Verlag New York, 2018
HSV kategori
Identifikatorer
urn:nbn:se:liu:diva-147658 (URN)
Tilgjengelig fra: 2018-05-03 Laget: 2018-05-03 Sist oppdatert: 2018-05-09bibliografisk kontrollert
Pielaszkiewicz, J., von Rosen, D. & Singull, M. (2017). On E [Pi(k)(i=0) Tr{W-mi}], where W similar to Wp (l, n). Communications in Statistics - Theory and Methods, 46(6), 2990-3005
Åpne denne publikasjonen i ny fane eller vindu >>On E [Pi(k)(i=0) Tr{W-mi}], where W similar to Wp (l, n)
2017 (engelsk)Inngår i: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 46, nr 6, s. 2990-3005Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

In this paper, we give a general recursive formula for , where  denotes a real Wishart matrix. Formulas for fixed n, p  are presented as well as asymptotic versions when i.e. when the so called Kolmogorov condition holds. Finally, we show  application of the asymptotic moment relation when deriving moments for the Marchenko-Pastur distribution (free Poisson law). A numerical  illustration using implementation of the main result is also performed.

sted, utgiver, år, opplag, sider
Taylor & Francis, 2017
Emneord
Eigenvalue distribution; free moments; free Poisson law; Marchenko– Pastur law; random matrices; spectral distribution; Wishart matrix
HSV kategori
Identifikatorer
urn:nbn:se:liu:diva-122618 (URN)10.1080/03610926.2015.1053942 (DOI)000390425800031 ()
Merknad

The previous status on this article was Manuscript.

Tilgjengelig fra: 2015-11-12 Laget: 2015-11-12 Sist oppdatert: 2017-12-01bibliografisk kontrollert
von Rosen, D. & von Rosen, t. (2017). On estimation in some reduced rank extended growth curve models. Mathematical Methods of Statistics, 26(4), 299-310
Åpne denne publikasjonen i ny fane eller vindu >>On estimation in some reduced rank extended growth curve models
2017 (engelsk)Inngår i: Mathematical Methods of Statistics, ISSN 1066-5307, E-ISSN 1934-8045, Vol. 26, nr 4, s. 299-310Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

The general multivariate analysis of variance model has been extensively studied in the statistical literature and successfully applied in many different fields for analyzing longitudinal data. In this article, we consider the extension of this model having two sets of regressors constituting a growth curve portion and a multivariate analysis of variance portion, respectively. Nowadays, the data collected in empirical studies have relatively complex structures though often demanding a parsimonious modeling. This can be achieved for example through imposing rank constraints on the regression coefficient matrices. The reduced rank regression structure also provides a theoretical interpretation in terms of latent variables. We derive likelihood based estimators for the mean parameters and covariance matrix in this type of models. A numerical example is provided to illustrate the obtained results.

sted, utgiver, år, opplag, sider
New York, NY, United States: Allerton Press, Inc., 2017
Emneord
growth curve model, maximum likelihood estimator, multivariate analysis of variance, reduced rank model
HSV kategori
Identifikatorer
urn:nbn:se:liu:diva-152254 (URN)10.3103/S1066530717040044 (DOI)2-s2.0-85039067289 (Scopus ID)
Tilgjengelig fra: 2018-10-24 Laget: 2018-10-24 Sist oppdatert: 2019-01-09bibliografisk kontrollert
Ngaruye, I., von Rosen, D. & Singull, M. (2017). Small area estimation with missing data using a multivariate linear random effects model. Linköping: Linköping University Electronic Press
Åpne denne publikasjonen i ny fane eller vindu >>Small area estimation with missing data using a multivariate linear random effects model
2017 (engelsk)Rapport (Annet vitenskapelig)
Abstract [en]

In this article small area estimation with multivariate data that follow a monotonic missing sample pattern is addressed. Random effects growth curve models with covariates are formulated. A likelihood based approach is proposed for estimation of the unknown  parameters. Moreover, the prediction of random effects and predicted small area means are also discussed.

sted, utgiver, år, opplag, sider
Linköping: Linköping University Electronic Press, 2017. s. 15
Serie
LiTH-MAT-R, ISSN 0348-2960 ; 2017:07
Emneord
Multivariate linear model, Monotone sample, Repeated measures data
HSV kategori
Identifikatorer
urn:nbn:se:liu:diva-137648 (URN)LiTH-MAT-R--2017/07--SE (ISRN)
Tilgjengelig fra: 2017-05-23 Laget: 2017-05-23 Sist oppdatert: 2018-01-17bibliografisk kontrollert
Kollo, T., von Rosen, D. & Valge, M. (2016). Hypotheses Testing on Covariance Structures: Comparison of likelihood ratio test, Rao's score test and Wald's score test. In: James R. Bozeman, Teresa Oliveira and Christos H. Skiadas (Ed.), Stochastic and Data Analysis Methods and Applications in Statistics and Demography: . Paper presented at The 16th Conference of the Applied Stochastic Models and Data Analysis International Society, University of Piraeus, Athens, Greece. 30 June - 4 July 2015 (pp. 423-425).
Åpne denne publikasjonen i ny fane eller vindu >>Hypotheses Testing on Covariance Structures: Comparison of likelihood ratio test, Rao's score test and Wald's score test
2016 (engelsk)Inngår i: Stochastic and Data Analysis Methods and Applications in Statistics and Demography / [ed] James R. Bozeman, Teresa Oliveira and Christos H. Skiadas, 2016, s. 423-425Konferansepaper, Publicerat paper (Fagfellevurdert)
Abstract [en]

For a normal population likelihood ratio test, Rao’s score test and Wald’s score test for testing covariance structures are compared in the situation when the number of variables and the sample size are growing. Expressions of all three test statistics are derived under the general null-hypothesisΣ=Σ0, using matrix derivative techniques. The special casesΣ=γIpandΣ=Ipare also under consideration. The tests are compared in a simulation experiment with sample sizes varying from 100 to 5000 and dimensionalities from 2 to 50. When the number of variables is growing Rao’s score test behaves most adequately.

Emneord
Covariance structure, hypotheses testing, likelihood ratio test, Rao’s score test, Wald’s score test
HSV kategori
Identifikatorer
urn:nbn:se:liu:diva-152256 (URN)9786185180188 (ISBN)9786185180195 (ISBN)
Konferanse
The 16th Conference of the Applied Stochastic Models and Data Analysis International Society, University of Piraeus, Athens, Greece. 30 June - 4 July 2015
Tilgjengelig fra: 2018-10-24 Laget: 2018-10-24 Sist oppdatert: 2018-11-09bibliografisk kontrollert
Organisasjoner